Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Odefsey Side Effects

Odefsey Side Effects

Is anyone here on Odefsey? If yes, what types of side effects are you having? I have WAY more side effects on this than I did on Complera...

A myHIVteam Member said:

I have also been on Odefsey since it was released May 2016--they had to add the drug to Cigna Tel-Drug's systems to fill my mail-order prescriptiom--and I have experienced no side effects whatsoever. I had been off meds since Oct 2005 as part of NIH's longterm non-progressor study, but my immune system appeared to have lost control of the virus early last year. My last regimen had included Truvada; so, I was eager to use a single-tablet regimen, while I also wanted to avoid the booster cobicistat that appears to elevate cardiovascular disease risk.
If you are experiencing gastrointestinal issues, try taking it after a couple mouthfuls of a meal. Getting stomach acid going seems to help those who take Truvada and experience stomach discomfort at first. Others find discomfort goes away after a week or two; and it appears to be the binders in the tablet, not the active drugs.

posted over 4 years ago
A myHIVteam Member said:

I've been on it for a year and I have had some sleep issues and depression issues as well. But no other side effects.

posted 10 months ago
A myHIVteam Member said:

No side effects here been taking for 2 yrs

posted about 3 years ago
A myHIVteam Member said:

MaryJane, that sounds like a hypersensitivity reaction to the rilpivirine component. It's rare, but potentially life-threatening. I hope that your doc is working with you!

posted over 4 years ago
A myHIVteam Member said:

Well I have been on Odefsey for only 2 months and holy hell! I am calling my doc tomorrow! The side effects are horrible! Are you having hot flashes? Dizziness? I don't like this feeling!πŸ™ƒ

posted over 4 years ago
Already a Member? Log in